MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CARDIAC C-REACTIVE PROTEIN (LATEX) HIGH SENSITIVE; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL

ROCHE DIAGNOSTICS CARDIAC C-REACTIVE PROTEIN (LATEX) HIGH SENSITIVE; CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Catalog Number 04628918190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The crphs reagent expiration date was not provided.The cobas integra 400 plus analyzer serial number was (b)(6).The qc was within range.The exchange of both probes, the maintenance of the wash stations, and the cleaning of the internal water reservoir were last performed in (b)(6) 2024.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of a high result not corresponding to the clinical picture for 1 patient serum sample tested with cardiac c-reactive protein (latex) high sensitive (crphs) assay on a cobas integra 400 plus analyzer.Initial result: 1146.2 mg/l.The physician questioned the initial result as it was high and did not correspond to the patient's clinical picture.The physician also requested a repeat of the sample.1st repeat result: 1171.5 mg/l.2nd repeat result: 114.5 mg/l (tested with 1:15 dilution).3rd repeat result: 116.1 mg/l (tested with 1:15 dilution).The 2nd and 3rd repeat results corresponded to the patient's clinical picture.
 
Additional Manufacturer Narrative
The result of 1146.2 mg/l was accompanied by a data flag and tested with 1:15 dilution.The result of 1171.5 mg/l was accompanied by a data flag and tested with 1:15 dilution.The investigation did not identify a product problem.The product meets the specifications.The cause of the event was due to a user-handling error where the wrong assay was used (the primary measuring range exceeded 5 times).The cause was also consistent with a sample quality issue and cup configuration.

Brand Name
CARDIAC C-REACTIVE PROTEIN (LATEX) HIGH SENSITIVE
Common Device Name
CARDIAC C-REACTIVE PROTEIN, ANTIGEN, ANTISERUM, AND CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20864455
Report Number1823260-2024-03554
Device Sequence Number12935124
Product Code NQD
UDI-Device Identifier04015630921508
UDI-Public04015630921508
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K053603
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04628918190
Device Lot Number79281601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown